MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP(TM) DISTAL RADIUS PLATE VOLAR/LEFT-SHORT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP(TM) DISTAL RADIUS PLATE VOLAR/LEFT-SHORT; PLATE,FIXATION,BONE
Model Number 442.491
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Lot number is unknown.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient could feel one (1) previously implanted locking compression plate (lcp) distal radius volar plate under their skin and it bothered them.The patient clarified that they did not feel any pain.Subsequently, on (b)(6) 2018, the patient underwent removal of the entire construct consisting of one (1) lcp distal radius volar plate and six (6) unknown locking screws.All devices were removed intact and the patient was not revised to any other implants.The hardware removal was reported to have been completed successfully.This complaint is for one (1) lcp distal radius volar plate (part number 442.491, lot number unknown, quantity 1).Concomitant devices reported: locking screws (part number unknown, lot number unknown, quantity 6).This is report 1 of 1 for (b)(4).

Brand Name
TI LCP(TM) DISTAL RADIUS PLATE VOLAR/LEFT-SHORT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7615117
Report Number2939274-2018-52546
Device Sequence Number2142125
Product Code HRS
UDI-Device Identifier10886982222886
UDI-Public(01)10886982222886
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K091644
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number442.491
Device Catalogue Number442.491
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR
Patient Weight72